# SDR SWAA2020030942264

- Difficulty date: March 3, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) L/H HORIZ. STAB. CRACK ON SECOND STIFFENER, LWR I/B SIDE STA. 92.70. CUTOUT DAMAGE AREA. DIM: (1.630" X .175") AT L/H HORIZ STAB ON SECOND STIFFENER STA 92.70. RABRICATED LOCATED, DRILLED & INSTALLED T-ANGLE, ANGLE, SHIM. IAW B737 SRM 55-10-09. (Y000422)        NO FURTHER EVALUATION IS NECESSARY PER EA 1-751-1151
